# SDR ASMF200409005

- Difficulty date: September 13, 2004
- Submitted: September 21, 2004
- Operation: Air carrier
- Aircraft: N501AM
- Make and model: Doug DC-9-82
- Aircraft serial: 49188
- Aircraft time: 57,732 hours, 43,404 cycles
- Engine: Pwa JT8D217A
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Condition: Failed
- Location: Nlg Door
- Part time: 1,172 hours, 774 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED OF FLIGHT, NOSE LANDING GEAR DOOR WAS OPENED AND STRONG NOISE WAS HEARED BY CREW.  AIRCRAFT WAS SENT TO THE HANGAR AND NOSE LANDING GEAR DOOR ACTUATORS WERE REPLACED IAW MM 32-22-01, TEST CORRECT.
